Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Current
Archives
Submissions
Editorial Team
Editorial Board
Reviewers list
Policies
Open Access Policy
Digital preservation policy
Authorship policy
Research data policy
Funding sources policy
Publications Ethics and Best Practice
Peer Review Process
Impact
About
Focus and Scope
Publication Frequency
Contact
Publisher
Journal History
Privacy Statement
Guides
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 2 (2002)
Vol. 3 No. 2 (2002)
Published:
2002-10-01
Strengthening connected Tychonoff topologies
Dimitri Shakhmatov, Mikhail Tkachenko, Vladimir V. Tkachuk, Richard G. Wilson
113-131
PDF
Large and small sets with respect to homomorphisms and products of groups
Riccardo Gusso
133-143
PDF
On the structure of completely useful topologies
Gianni Bosi, Gerhard Herden
145-167
PDF
Extendible spaces
M.P. Schellekens
169-184
PDF
Cofinitely and co-countably projective spaces
Pablo Mendoza Iturralde, Vladimir V. Tkachuk
185-195
PDF
Finite approximation of stably compact spaces
M.B. Smyth, J. Webster
197-223
PDF
A curious example involving ordered compactifications
Thomas A. Richmond
225-233
PDF
Nombre-revista
Applied General Topology
JIF 2023: 0.6
JCI 2023: 0.60
CiteScore 2023: 1.2
SJR 2023: 0.361
Make a Submission
Make a Submission
Indexed
Most read PDF (180 days)
A topological approach to Best Approximation Theory
813
Some fixed point theorems on non-convex sets
644
Hemi metric spaces and Banach fixed point theorems
474
Current Issue
Contacto Soporte Técnico
Technical Support Contact
Universitat Politécnica de Valéncia
Optimizado para navegador Chrome 31 y posteriores